# SDR AALA201907279002

- Difficulty date: July 26, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 32,648 hours, 12,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 07086H1184
- Condition: Cracked
- Location: Cockpit
- Part time: 40,935 hours, 15,784 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD CRACKED / SHATTERED ON LANDING. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
